Previous |  Up |  Next


Title: Note on the number of monoids of order $n$ (English)
Author: Koubek, Václav
Author: Rödl, Vojtěch
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 2
Year: 1985
Pages: 309-314
Category: math
MSC: 05A15
MSC: 05C99
MSC: 20M99
idZBL: Zbl 0573.20064
idMR: MR803927
Date available: 2008-06-05T21:21:18Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] L. BABAI: On the abstract group of automorphisms "Combinatorics".Proc. 8th British Comb. Conf. Swansea 1981, London Math. Soc. Lecture Note 52, 1-40. MR 0633647
Reference: [2] A. H. CLIFFORD G. B. PRESTON: The algebraic theory of semigroups.Amer. Math. Soc. Providence, Rhode Island 1967. MR 0218472
Reference: [3] P. X. GALLAGHER: Counting finite groups of given order.Math. Z. 102 (1967), 236-237. Zbl 0189.02304, MR 0222158
Reference: [4] Z. HEDRLÍN A. PULTR: Symmetric relations (undirected graphs) with given semigroups.Monatsh. Math. 69 (1965), 318-322. MR 0188082
Reference: [5] D. J. KLEITMAN B. P. ROTHSCHILD J. H. SPENCER: The number of semigroups of order $n$.Proc. Amer. Math. Soc. 55 (1976), 227-232. MR 0414380
Reference: [6] V. KOUBEK V. RÖDL: On the minimum order of graphs with given semigroup.J. of Comb.Theory B, 36 (1984), 135-155. MR 0746545


Files Size Format View
CommentatMathUnivCarol_026-1985-2_11.pdf 497.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo